# SDR VQIA2018F00004

- Difficulty date: November 28, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N625VA
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: TY201310
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW  REPORTED AN ABORTED TAKEOFF DUE TO A NR 2 THRUST REVERSER FAULT.  THE ACFT RETURNED TO THE GATE.  R & R HYDRAULIC CONTROL UNIT IAW AMM 78-31-51.
